Home|Journals|Articles by Year Follow on Twitter

Directory for Medical Articles
 

Open Access

Case Report

PBS. 2020; 10(3): 155-157


Serotonin Syndrome in a Patient Using Paroxetine and Bupropion

Aysegul Kirkas, Faruk Uguz.

Abstract
Serotonin syndrome is an important clinical condition that can occur after excessive central serotonergic activity, generally secondary to the use of combinations of antidepressants. Selective serotonin reuptake inhibitors and bupropion are frequently used in the treatment of major depression in clinical practice. Few cases of serotonin syndrome due to the use of serotonergic antidepressants and bupropion have been reported in the literature. The current case report presents a patient who underwent the serotonin syndrome after the administration of paroxetine and bupropion.

Key words: serotonin syndrome, bupropion, paroxetine


Full-text options

Full-text Article




Advertisement
American Journal of Diagnostic Imaging

SUBMIT YOUR ARTICLE NOW




ScopeMed.com
BiblioMed Home
Follow ScopeMed on Twitter
Author Tools
eJPort Journal Hosting
About BiblioMed
License Information
Terms & Conditions
Privacy Policy
Contact Us

The articles in Bibliomed are open access articles licensed under the terms of the Creative Commons Attribution-NonCommercial-ShareAlike 4.0 International License (https://creativecommons.org/licenses/by-nc-sa/4.0/) which permits unrestricted, non-commercial use, distribution and reproduction in any medium, provided the work is properly cited.
ScopeMed is a Database Service for Scientific Publications. Copyright ScopeMed Information Services.